Войти
Логин:
Пароль:
Забыли пароль?
научная деятельность
структура институтаобразовательные проектыпериодические изданиясотрудники институтапресс-центрконтакты
русский | english
Публикаций на странице:    Страница: 1 2345 ... 1011121314
2020 г.
Авторы: Посицельский Л.Е.

Flat commutative ring epimorphisms of almost Krull dimension zero. Электронный препринт arXiv:2009.03389 [math.AC], 17 стр.
Перейти к публикации

2020 г.
Авторы: Посицельский Л.Е.

An explicit construction of complete cotorsion pairs in the relative context. Электронный препринт arXiv:2006.01778 [math.RA], 52 стр.
Перейти к публикации

2020 г.
Авторы: Panyushev D., Yakimova O.

Takiff algebras with polynomial rings of symmetric invariants, Transformation Groups, 25, no.2 (2020), 609--624
Перейти к публикации

2020 г.
Авторы: Алексеевский Д.В.

Dmitri Alekseevsky,, Shortest and Straightest Geodesics in Sub-Riemannian Geometry , Preprint 2020, 35 p.
Загрузить (202.7 KB)

2020 г.
Авторы: Алексеевский Д.В., Алексеевский , Клаудио Городский Д.В.

Semiksimple symmetric contact spaceds, Dmitri Alkekseevsky, Claudio Gorodski, Preprint arXiv:2003.00974, 24p.
Перейти к публикации Загрузить (296.4 KB)

2020 г.
Авторы: Посицельский Л.Е., Шнюрер О.

The inclusion of small modules into big ones: Is it fully faithful on unbounded derived categories? Электронный препринт arXiv:2003.11261 [math.CT], 23 стр.
Перейти к публикации

2020 г.
Авторы: Посицельский Л.Е.

Remarks on derived complete modules and complexes. Электронный препринт arXiv:2002.12331 [math.AC], 34 стр.
Перейти к публикации

2020 г.
Авторы: Либерман М., Посицельский Л.Е., Розицкий Й., Васи С.

Cofibrant generation of pure monomorphisms. Journal of Algebra 560 (2020), стр.1297-1310.
Перейти к публикации

2020 г.
Авторы: Баццони С., Посицельский Л.Е., Штовичек Я.

Projective covers of flat contramodules. Электронный препринт arXiv:1911.11720 [math.RA], 29 стр.
Перейти к публикации

2020 г.
Авторы: Panyushev D., Yakimova O.

Poisson-commutative subalgebras and complete integrability on non-regular coadjoint orbits and flag varieties, Math. Zeitschrift, 295 (2020), 101-127.
Перейти к публикации

2020 г.
Авторы: Panyushev D.

Glorious pairs of roots and abelian ideals of a Borel subalgebra, J. Algebraic Combinatorics, to appear
Перейти к публикации

2020 г.
Авторы: Panyushev D.

Abelian ideals of a Borel subalgebra and root systems, II, Algebras and Representation Theory, 23, no.4 (2020), 1487-1498
Перейти к публикации

2020 г.
Авторы: Посицельский Л.Е.

Relative nonhomogeneous Koszul duality. Электронный препринт arXiv:1911.07402 [math.RA], 195 стр.
Перейти к публикации

2020 г.
Авторы: Посицельский Л.Е., Штовичек Я.

Topologically semisimple and topologically perfect topological rings. Электронный препринт arXiv:1909.12203 [math.CT], 66 стр.
Перейти к публикации

2020 г.
Авторы: Баццони С., Посицельский Л.Е.

Covers and direct limits: A contramodule-based approach. Электронный препринт arXiv:1907.05537 [math.CT], 59 стр.
Перейти к публикации

2020 г.
Авторы: Баццони С., Посицельский Л.Е.

Matlis category equivalences for a ring epimorphism. Journ. of Pure and Appl. Algebra 224 №10 (2020), 106398, 25 стр.
Перейти к публикации

2020 г.
Авторы: Посицельский Л.Е.

Flat ring epimorphisms of countable type. Glasgow Math. Journ. 62 (2020), №2, стр.383-439.
Перейти к публикации

2020 г.
Авторы: Посицельский Л.Е.

Contramodules over pro-perfect topological rings. Электронный препринт arXiv:1807.10671 [math.CT], 51 стр.
Перейти к публикации

2020 г.
Авторы: Посицельский Л.Е., Славик А.

Flat morphisms of finite presentation are very flat. Annali di Matematica Pura ed Applicata 199 (2020), №3, стр.875-924.
Перейти к публикации

2020 г.
Авторы: Посицельский Л.Е.

Pseudo-dualizing complexes and pseudo-derived categories. Rendiconti Seminario Matematico Univ. Padova 143 (2020), стр.153-225.
Перейти к публикации

2020 г.
Авторы: Посицельский Л.Е.

Smooth duality and co-contra correspondence. Journ. of Lie Theory 30 (2020), №1, стр.85-144.
Перейти к публикации

2019 г.
Авторы: Panyushev D., Yakimova O.

Semi-direct products involving Sp_{2n} or Spin_n with free algebras of symmetric invariants, In: M. Gorelik, V. Hinich, A. Melnikov (Eds.): ``Representations and Nilpotent Orbits of Lie Algebraic Systems: In Honour of the 75th Birthday of Tony Joseph"", Progress in Math. 330, Basel Birkhäuser 2019, 441-470.
Перейти к публикации

2019 г.
Авторы: Alekseevsky D.

D.V.Alekseevsky, I. Chrysikos, A. Finno, A. Raffero, Homogeneous 8-manifolds admitting invariant Spin(7)-structure, arXiv:1904.00643, 25 pages
Загрузить (433.1 KB)

2019 г.
Авторы: Посицельский Л.Е.

Pseudo-dualizing complexes of bicomodules and pairs of t-structures. Электронный препринт arXiv:1907.03364 [math.CT], 41 стр.
Перейти к публикации

2019 г.
Авторы: Хрбек М., Посицельский Л.Е., Славик А.

Countably generated flat modules are quite flat. Электронный препринт arXiv:1907.00356 [math.AC], 17 стр. Принят к печати в Journal of Commutative Algebra.
Перейти к публикации

2019 г.
Авторы: Alekseevsky D.

D.V. Alekseevsky, Conformal model of hypercolumns in V1 cortex and Moebius group. Application to the visual stability problem, 8p. Download (148.7 KB)
Загрузить (202.7 KB)

2019 г.
Авторы: Алексеевский Д.В.

D. Alekseevsky, Shortes and Straightest Geodesics in Sub-Riemannian Geometry, Preprint , 30p.,
Загрузить (188.6 KB)

2019 г.
Авторы: Шапировский И.Б.

Modal logics of finite direct powers of $\omega$ have the finite model property. https://arxiv.org/abs/1903.04614
Перейти к публикации

2019 г.
Авторы: Адамек Й., Брук-Тейлор А., Кампион Т., Посицельский Л.Е., Розицкий Й.

Colimit-dense subcategories. Commentationes Mathematicae Universitatis Carolinae 60 (2019), №4, стр.447-462.
Перейти к публикации

2019 г.
Авторы: Panyushev D., Yakimova O.

Nilpotent subspaces and nilpotent orbits, J. Austral. Math. Soc., 106 (2019), 104-126
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е., Штовичек Я.

Exactness of direct limits for abelian categories with an injective cogenerator. Journ. of Pure and Appl. Algebra 223 (2019), №8, стр.3330-3340.
Перейти к публикации

2019 г.
Авторы: Баццони С., Посицельский Л.Е.

S-almost perfect commutative rings. Journ. of Algebra 532 (2019), стр.323-356.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е., Штовичек Я.

Infinity-tilting theory. Pacific Journ. of Math. 301 (2019), №1, стр.297-334.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е., Штовичек Я.

The tilting-cotilting correspondence. Электронный препринт arXiv:1710.02230 [math.CT], 69 стр. Принят к печати в журнале IMRN.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е., Славик А.

On strongly flat and weakly cotorsion modules. Math. Zeitschrift 291 (2019), №3-4, стр.831-875.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е.

Contramodules. Электронный препринт arXiv:1503.00991 [math.CT], 93 стр.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е.

Weakly curved A-infinity algebras over a topological local ring. Mémoires de la Société Mathématique de France 159 (2018), vi+206 стр.
Перейти к публикации

2018 г.
Авторы: Кудинов А.В.

Kudinov A. On neighbourhood product of some Horn axiomatizable logics //Logic Journal of the IGPL. – 2018. – Т. 26. – №. 3. – С. 316-338.
Перейти к публикации Загрузить (488.2 KB)

2018 г.
Авторы: Akhiezer D., Kazarnovskii B.

Average number of zeros and mixed symplectic volume of Finsler sets, Geometric and Functional Analysis 28 (6) (2018), pp.1517-1547, DOI: 10.1007/s00039-018-0464-9

2018 г.
Авторы: Alekseevsky D.

DMITRI V. ALEKSEEVSKY, MASOUD GANJI, AND GERD SCHMALZ, CR-GEOMETRY AND SHEARFREE LORENTZIAN GEOMETRY, 11-22 in the book "Geometric Complex Analysiks. Springer , 2018
Загрузить (266.2 KB)

2018 г.
Авторы: Алексеевский Д.В.

D.V. Alekseevsky, Conformal model of hypercolumns in V1 cortex and Moebius group. Application to the visual stability problem, 8p.
Загрузить (148.7 KB)

2018 г.
Авторы: Alekseevsky D.

DMITRI V. ALEKSEEVSKY AND FABIO PODEST`A, , HOMOGENEOUS ALMOST K¨AHLER MANIFOLDS AND THE CHERN-EINSTEIN EQUATION, Preprint :arXiv:1811.04068v1 [math.DG] 9 Nov 2018, 15 p.
Загрузить (199.1 KB)

2018 г.
Авторы: Alekseevsky D.

D.ALEKSEEVSKY AND Y.NIKOLAYEVSKY, EINSTEIN EXTENSIONS OF RIEMANNIAN MANIFOLDS Preprint: arXiv:1810.08904v1 [math.DG] 21 Oct 2018
Загрузить (354.2 KB)

2018 г.
Авторы: Alekseevsky D.

D. ALEKSEEVSKY, A. MEDVEDEV, J. SLOVAK, CONSTANT CURVATURE MODELS IN SUB-RIEMANNIAN GEOMETRY. preprint: arXiv:1712.10278v2 [math.DG] 4 Oct 2018
Загрузить (276 KB)

2018 г.
Авторы: Alekseevsky D.

2018 г. D. Alekseevsky, K. Hasegawa and Y. Kamishima, Homogeneous Sasaki and Vaisman manifolds of unimodular Lie groups, arXiv:1810.01095v1 [math.DG] 2 Oct 2018 Загрузить (162.8 KB)
Загрузить (162.8 KB)

2018 г.
Авторы: Alekseevsky D.

2018 г. D. Alekseevsky, A. Santi Homogeneous symplectic 4-manifolds and finite dimensional Lie algebras of symplectic vector fields on the symplectic 4-space, Preprint: arXiv:1803.08750v3 [math.DG] 4 Apr 2018 Загрузить (387.9 KB)
Загрузить (162.8 KB)

2018 г.
Авторы: Alekseevsky D.

2018 г. DMITRI ALEKSEEVSKY, IOANNIS CHRYSIKOS, ARMAN TAGHAVI-CHABERT, DECOMPOSABLE (4, 7) SOLUTIONS IN ELEVEN-DIMENSIONAL SUPERGRAVITY, Preprint: arXiv:1802.00248v1 [math.DG] 1 Feb 2018
Загрузить (332.3 KB)

2018 г.
Авторы: Alekseevsky D.

D.V.Alekseevsky, I. Chrysikos, Spin structures on ciompact homogeneous pseudo-Riemannian manifolds, Transformation Groups, 2018 , DOI 10.1007/s00031-018-9498-1

2018 г.
Авторы: Alekseevsky D.

D. V. Alekseevsky and A. Santi , Homogeneous irreducible supermanifolds and graded Lie superalgebras, International Mathematics Research Notices, Vol. 2018, No. 4, pp. 1045–1079 doi: 10.1093/imrn/rnw262
Загрузить (534.6 KB)

2018 г.
Авторы: Шапировский И.Б.

I.B. Shapirovsky. Glivenko’s theorem, finite height, and local tabularity. arXiv: https://arxiv.org/abs/1806.06899
Перейти к публикации

Публикаций на странице:    Страница: 1 2345 ... 1011121314
Поиск по публикациям
Год публикации
с по
Автор

Название/ключевое слово

Тип публикации

Наличие в международных базах цитирования
Искать в подразделении

По убыванию даты
По возрастанию даты
 

 

  © Федеральное государственное бюджетное учреждение науки
Институт проблем передачи информации им. А.А. Харкевича Российской академии наук, 2020
Об институте  |  Контакты  |  Старая версия сайта